# SDR 20010507CW011

- Difficulty date: April 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Part number: 1011300181
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TRIM TAB HORN CORRODED.
